# SDR UALA2009081102458

- Difficulty date: August 11, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 33,178 hours, 4,240 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 8102044
- Part serial: 99
- Condition: Faulty
- Location: A/C Pack Flow
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER RT PACK FCV MSG ON STATUS PAGE AND LATCHED ON MAT.  UPPER VALVE LOCKED CLOSED.  REMOVED AND REPLACED RIGHT PACK FCV.  OPS CHECKED GOOD AND MESSAGE CLEARED.
